ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

December 2017 , Volume 37 , Issue 12

Select all articles

Export/Reference:

Derivation of limit equations for a singular perturbation of a 3D periodic Boussinesq system
Stefano Scrobogna
2017, 37(12): 5979-6034 doi: 10.3934/dcds.2017259 +[Abstract](1283) +[HTML](75) +[PDF](801.1KB)
Dynamics for a non-autonomous reaction diffusion model with the fractional diffusion
Wen Tan and Chunyou Sun
2017, 37(12): 6035-6067 doi: 10.3934/dcds.2017260 +[Abstract](1559) +[HTML](29) +[PDF](616.7KB)
Impulsive motion on synchronized spatial temporal grids
Umberto Mosco
2017, 37(12): 6069-6098 doi: 10.3934/dcds.2017261 +[Abstract](1005) +[HTML](21) +[PDF](664.5KB)
Global existence, boundedness and stabilization in a high-dimensional chemotaxis system with consumption
Johannes Lankeit and Yulan Wang
2017, 37(12): 6099-6121 doi: 10.3934/dcds.2017262 +[Abstract](1646) +[HTML](33) +[PDF](559.1KB)
Periodic and almost periodic oscillations in a delay differential equation system with time-varying coefficients
Xiao Wang, Zhaohui Yang and Xiongwei Liu
2017, 37(12): 6123-6138 doi: 10.3934/dcds.2017263 +[Abstract](1424) +[HTML](21) +[PDF](567.5KB)
Interactions, specifications, DLR probabilities and the Ruelle operator in the one-dimensional lattice
Leandro Cioletti and Artur O. Lopes
2017, 37(12): 6139-6152 doi: 10.3934/dcds.2017264 +[Abstract](1181) +[HTML](17) +[PDF](421.8KB)
On the extension and smoothing of the Calabi flow on complex tori
Hongnian Huang
2017, 37(12): 6153-6164 doi: 10.3934/dcds.2017265 +[Abstract](912) +[HTML](34) +[PDF](377.1KB)
$\mathcal{D}$-solutions to the system of vectorial Calculus of Variations in $L^∞$ via the singular value problem
Gisella Croce, Nikos Katzourakis and Giovanni Pisante
2017, 37(12): 6165-6181 doi: 10.3934/dcds.2017266 +[Abstract](1066) +[HTML](18) +[PDF](512.1KB)
A generalization of Douady's formula
Gamaliel Blé and Carlos Cabrera
2017, 37(12): 6183-6188 doi: 10.3934/dcds.2017267 +[Abstract](893) +[HTML](25) +[PDF](315.0KB)
Spreading speeds and traveling waves of a parabolic-elliptic chemotaxis system with logistic source on $\mathbb{R}^N$
Rachidi B. Salako and Wenxian Shen
2017, 37(12): 6189-6225 doi: 10.3934/dcds.2017268 +[Abstract](1184) +[HTML](28) +[PDF](654.6KB)
Stability of half-degree point defect profiles for 2-D nematic liquid crystal
Zhiyuan Geng, Wei Wang, Pingwen Zhang and Zhifei Zhang
2017, 37(12): 6227-6242 doi: 10.3934/dcds.2017269 +[Abstract](1056) +[HTML](23) +[PDF](411.3KB)
Perturbed fractional eigenvalue problems
Maria Fărcăşeanu, Mihai Mihăilescu and Denisa Stancu-Dumitru
2017, 37(12): 6243-6255 doi: 10.3934/dcds.2017270 +[Abstract](1152) +[HTML](19) +[PDF](382.0KB)
Two dimensional Riemann problems for the nonlinear wave system: Rarefaction wave interactions
Eun Heui Kim and Charis Tsikkou
2017, 37(12): 6257-6289 doi: 10.3934/dcds.2017271 +[Abstract](1074) +[HTML](23) +[PDF](616.7KB)
Asymptotic behavior of traveling waves for a three-component system with nonlocal dispersal and its application
Fang-Di Dong, Wan-Tong Li and Jia-Bing Wang
2017, 37(12): 6291-6318 doi: 10.3934/dcds.2017272 +[Abstract](1322) +[HTML](27) +[PDF](526.0KB)
Topological entropy on subsets for fixed-point free flows
Dou Dou, Meng Fan and Hua Qiu
2017, 37(12): 6319-6331 doi: 10.3934/dcds.2017273 +[Abstract](1091) +[HTML](16) +[PDF](355.4KB)
Stability for thermoelastic plates with two temperatures
Ramón Quintanilla and Reinhard Racke
2017, 37(12): 6333-6352 doi: 10.3934/dcds.2017274 +[Abstract](893) +[HTML](20) +[PDF](481.0KB)
On the periodic approximation of Lyapunov exponents for semi-invertible cocycles
Lucas Backes
2017, 37(12): 6353-6368 doi: 10.3934/dcds.2017275 +[Abstract](1380) +[HTML](34) +[PDF](376.2KB)
The optimal upper bound for the first eigenvalue of the fourth order equation
Gang Meng
2017, 37(12): 6369-6382 doi: 10.3934/dcds.2017276 +[Abstract](1084) +[HTML](18) +[PDF](376.2KB)
Random pullback exponential attractors: General existence results for random dynamical systems in Banach spaces
Tomás Caraballo and Stefanie Sonner
2017, 37(12): 6383-6403 doi: 10.3934/dcds.2017277 +[Abstract](1144) +[HTML](22) +[PDF](482.8KB)
Quasi-convex Hamilton-Jacobi equations posed on junctions: The multi-dimensional case
Cyril Imbert and Régis Monneau
2017, 37(12): 6405-6435 doi: 10.3934/dcds.2017278 +[Abstract](857) +[HTML](25) +[PDF](600.1KB)
Global solution in critical spaces to the compressible Oldroyd-B model with non-small coupling parameter
Ruizhao Zi
2017, 37(12): 6437-6470 doi: 10.3934/dcds.2017279 +[Abstract](966) +[HTML](10) +[PDF](376.2KB)
Blow-up phenomena and travelling wave solutions to the periodic integrable dispersive Hunter-Saxton equation
Min Li and Zhaoyang Yin
2017, 37(12): 6471-6485 doi: 10.3934/dcds.2017280 +[Abstract](1432) +[HTML](25) +[PDF](423.9KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]